# SDR A6WA200740153

- Difficulty date: March 13, 2007
- Submitted: April 4, 2007
- Operation: Air carrier
- Aircraft: N421ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7346
- Aircraft time: 15,865 hours, 14,182 cycles
- Engine: Ge CF343B1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

UPON FLAP SELECTION, FLAP FAIL MESSAGE APPEARED 8 DEGREES FLAP NOTED.  (K)     [06-13-07]     REMOVED/REPLACED FLEX DRIVESHAFT SER NR 12973 TSN 25 CSN 23.  REMOVED AND REPLACED FECU SER NR 1354 TSN 6945 CSN 6437.  (M)
